Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

5 months pregnant, suffering from DVT in leg, Taking acitrom. Worried about the mental and physical development of child. Will medication have any side effect on child?

hi my wife is 5 month pregnant and she is suffering from dvt in left leg and she had prescribed acitrom 3 mg daily, but we both worried about baby mental and physical development. last period date of my wife is 30/01/2012 please tell us is our child is safe or any side effects of acitrom will harm the baby. Thanks & Regards
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi seerajneesh
Acitrom is having teratogenic side effects,if,this medication is started before 12weeks of gestation
After 12 weeks,we can give it.
As,your wife is 5months pregnant,there is no need to worry,she can continue it.
But,you should consult your gynaecologist regularly,should follow,whatever is adviced to you.
Thank you
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor